Relapsed after successful rehab

Recoverygarchu

Greenlighter
Joined
Dec 8, 2018
Messages
1
Hi guys,
I was addicted to heroin for last 3 years smoking about 3-4 bags a day. Last June I went to rehab and got discharged at September. Unfortunately last 2 weeks I've been using heroin again and I made up my mind to stop it before it's too late. It's been 30+ hours after my last use and I'm getting whitdrawal of cold chills, runny nose and yawning a lot. Is my whitdrawal going to be even more worse? Using heroin for 2 weeks after 5 months clean. I'm worried because my whitdrawal at rehab was so bad that I was vomitting nonstop and couldn't eat/sleep for weeks. Any advice or information would be appreciated. Thanks. Sorry for my bad English.
 

madness00

👑 S&G Bracket Champ 👑
Staff member
Joined
Aug 8, 2018
Messages
2,963
Location
New England
Hi Recoverygarchu,

I am afraid your withdrawal might get worse, but I imagine it won't be nearly as bad as quitting after using for 3 years. Maybe you want to taper off instead of quit cold turkey?

All the best, and welcome to Bluelight :)
 

PtahTek

Bluelighter
Joined
Mar 18, 2018
Messages
563
Location
Somewhere Under The Rainbow
There are options:
Look for them on bluelight.
I could name a few but there has been plenty posted on this.
kratom if possible but many other valid options
 
Top